| Catalog Number |
AASP05091845BSR0001 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Burn(s) (1757)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Burn of neck after soprano titanium hair removal.At this point in time, it's not clear whether the injury will heal completely.Reported as a good will.
Event or Problem Description
It was reported about a burn on the neck after the soprano titanium treatment.
Additional Manufacturer Narrative
Burn of neck after soprano titanium hair removal.At this point in time, it's not clear whether the injury will heal completely.Reported as a good will.Udi related data quality updates this supplemental report represents a correction to a previously submitted mdr.
Event or Problem Description
It was reported about a burn on the neck after the soprano titanium treatment.
Event or Problem Description
It was reported about a burn on the neck after the soprano titanium treatment.
Additional Manufacturer Narrative
Burn of neck after soprano titanium hair removal.At this point in time, it's not clear whether the injury will heal completely.Reported as a good will.Udi related data quality updates: this supplemental report represents a correction to a previously submitted mdr.